RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2014, Volume 21, Number 6, Pages 21–34 (Mi da799)  

This article is cited in 4 scientific papers (total in 4 papers)

Local search with exponential neighborhood for the servers load balancing problem

I. A. Davydovab, P. A. Kononovaba, Yu. A. Kochetovba

a S. L. Sobolev Institute of Mathematics, SB RAS, 4 Acad. Koptyug Ave., 630090 Novosibirsk, Russia
b Novosibirsk State University, 2 Pirogov St., 630090 Novosibirsk, Russia

Abstract: For the servers load balancing problem, we present a local search method with a new exponential neighborhood. We study variants of the local search algorithms with randomized versions of the neighborhood. Computational results confirm high efficiency of the proposed approach. Ill. 1, tab. 4, bibliogr. 15.

Keywords: local search, assignment problem, load balancing.

Full text: PDF file (331 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2015, 9:1, 27–35

Bibliographic databases:

UDC: 519.87
Received: 11.04.2014
Revised: 22.05.2014

Citation: I. A. Davydov, P. A. Kononova, Yu. A. Kochetov, “Local search with exponential neighborhood for the servers load balancing problem”, Diskretn. Anal. Issled. Oper., 21:6 (2014), 21–34; J. Appl. Industr. Math., 9:1 (2015), 27–35

Citation in format AMSBIB
\Bibitem{DavKonKoc14}
\by I.~A.~Davydov, P.~A.~Kononova, Yu.~A.~Kochetov
\paper Local search with exponential neighborhood for the servers load balancing problem
\jour Diskretn. Anal. Issled. Oper.
\yr 2014
\vol 21
\issue 6
\pages 21--34
\mathnet{http://mi.mathnet.ru/da799}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3408910}
\transl
\jour J. Appl. Industr. Math.
\yr 2015
\vol 9
\issue 1
\pages 27--35
\crossref{https://doi.org/10.1134/S1990478915010044}


Linking options:
  • http://mi.mathnet.ru/eng/da799
  • http://mi.mathnet.ru/eng/da/v21/i6/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Kochetov, A. V. Khmelev, “Hybrid local search for the heterogenous fixed fleet vehicle routing problem”, J. Appl. Industr. Math., 9:4 (2015), 503–518  mathnet  crossref  crossref  mathscinet  elib
    2. I. A. Davydov, A. A. Melnikov, P. A. Kononova, “Local search for load balancing problems for servers with large dimension”, Autom. Remote Control, 78:3 (2017), 412–424  mathnet  crossref  mathscinet  isi  elib
    3. Yu. A. Kochetov, A. A. Panin, A. V. Plyasunov, “Genetic local search and hardness of approximation for the server load balancing problem”, Autom. Remote Control, 78:3 (2017), 425–434  mathnet  crossref  mathscinet  isi  elib
    4. P. A. Kononova, Yu. A. Kochetov, “A local search algorithm for the single machine scheduling problem with setups and a storage”, J. Appl. Industr. Math., 13:2 (2019), 239–249  mathnet  crossref  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:181
    Full text:53
    References:22
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020